# SDR 96ZZZX2193

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206B
- Aircraft serial: 52099
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Part time: 3,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION AT THE LAST FLIGHT OF THE DAY, THE MECHANIC NOTED THE ENGINE EXHAUST STACK WAS CRACKED.  THE CRACK ORIGINATED AT THE CENTER WELDED SEAM APPROXIMATELY 2 INCHES FROM THE FLANGE ON THE FORWARD SIDE OF THE STACK.  THE CRACK CONTINUED DOWNWARD AND CONTINUED APPROXIMATELY 4 INCHES ALONG THE WELDED SEAM OF THE FLANGE.  REPLACED THE EXHAUST STACK, PN 206-064-300-005, IAW BELL 206L-4 MM.
